Pages

Friday, February 10, 2012

The Redness

Because of my high blood pressure, I have to take blood pressure medicine.  I took one dose this week and within an hour my entire head and neck were red.  I had to speak at a teacher meeting the next day and I was a redhead most of the day.  So embarrassing, but even worse, I had a stomach ache that led to vomiting.  This medicine can not be great for me I figured, so I called the doctor and now I have to take another kind of medicine.  So I'm a little nervous about taking this medicine.  Obv. Anything could happen.
Happy Weekend Dears.

6 comments:

Anonymous said...

Good luck with BP meds. I once went through 6 different kinds because of side effects.
I put this on twitter, but will add it here: If the kids write about the adventures of the stuffed critter while at their homes, it makes a great class book.
D/

LH said...

Still fearful to take the new med, due to redhead situation mixed with vomiting.

I think they may have written about bubble shlubble. I'll ask.
He was a fine looking dolphin.

Anonymous said...

Bubble Schlubble is a great dolphin. Although the kids' mother makes it stay in the laundry room because of the germs he may carry. Ridiculous I say! Pictures are taken and writing takes place. Mostly when mother isn't around.
Meds are good but the side effects they may cause can be life changing. So sorry.
jw

jdoc said...

Sorry about these meds, too. I hope you get the right one ASAP.

KC said...

Yuck on the med front. Keep trying different ones. I will speak to your spirit about the side effects.

LH said...

Started the new med today. Face is red again.

Drat.